# SDR UIEA2011062400326

- Difficulty date: June 24, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 91,897 hours, 15,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B0348138
- Condition: Cracked
- Location: Bs 2220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/A4 CHECK, CRACK WAS FOUND ON FRAME AT BS 2220 BETWEEN S-25R AND S-26R.  THE DAMAGED PART OF THE FRAME WAS REMOVED BY TRIMMING THE FRAME JUST BELOW S-24R AND REMOVING THE FACTORY SPLICE AT S-34R.  HFEC INSPECTION ACCOMPLISHED IAW NDT MANUAL, PART 6, 51-00-00, FIG. 4 AT TRIM LINE AND WAS CONFIRMED TO BE CRACK FREE.
